# SDR DALA2020091603102

- Difficulty date: September 15, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 10,319 hours, 5,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 37c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37C LIGHT ON SEAT SIDE HANGING OFF.  CORRECTIVE ACTION: RESECURED LIGHT AT 37C.
